# SDR AALA202310246118

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,997 hours, 34,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1675
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 73,996 hours, 34,120 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DID NOT PASS OPERATIONAL TEST DAMPING FUNCTION DAMPER PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. REPLACED DAMPER PASSENGER CREW DOOR 842 AT AFT GALLEY AREA PER AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
